SciELO - Scientific Electronic Library Online

 
vol.38 número4Neutral stochastic functional differential evolution equations driven by Rosenblatt process with varying-time delaysEquitable total chromatic number of splitting graph índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ROSAS, E.; CARPINTERO, C.; RAJESH, N.  y  SHANTHI, S.. Near ω-continuous multifunctions on bitopological spaces. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.691-698. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0044.

In this paper, we introduce and study basic characterizations, several properties of upper (lower) nearly (i, j)-ω-continuous multifunctions on bitopological space.

Palabras clave : (i, j)-regular open set; ω-open sets; Upper nearly (i, j)-ω-continuous.

        · texto en Inglés     · Inglés ( pdf )